# SDR SWAA2018032020556

- Difficulty date: March 14, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 36,275 hours, 21,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 141A651626
- Part serial: 2467
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN RADIUS OF FRAME AT CAM BOX LOWER FORWARD INBOARD ATTACH BOLT.  R&R DOOR PER AMM.
